QUALITATIVE THEORY OF PARTIAL DIFFERENCE EQUATIONS (V): STURMIAN THEOREMS FOR A CLASS OF PARTIAL DIFFERENCE EQUATIONS

Authors

  • SUI SUN CHENG Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan, 30043.
  • SHENG-LI XIE Department of Automation, South China University of Technology, Guangzhou, China 510641.
  • BING GEN ZHANG Department of Applied Mathematics, Ocean University, Qindao, China 266003.

DOI:

https://doi.org/10.5556/j.tkjm.27.1996.4366

Keywords:

Partial difference equations, Sturmian theorems

Abstract

This paper is concerned with Sturmian theorems for a class of partial difference equations. These results are obtianed by means of averaging techniques, variational inequalities and comparison theorems.

References

S. S. Cheng and R. F. Lu, "Discrete Wirtinger's inequalities and conditions for partial difference equations," Fasciculi Math., 23(1991), 9-24.

S. S. Cheng and B. G. Zhang, "Qualitative theory of partial difference equations (I) : Oscillation criteria of nonlinear partial difference equations," Tamkang J. Math., 25(1994), 279-288.

S. S. Cheng, S. L. Xie and B. G. Zhang, "Qualitative theory of partial difference equations (II) : Oscillation criteria for direct control systems in several variables," Tamkang J. Math., 26(1995), pp.65-79.

S. S. Cheng, S. L. Xie and B. G. Zhang, "Qualitative theory of partial difference equations (III) : Forced oscillations of parabolic type partial difference equations," Tamkang J. Math., 26(1995), pp.177-192.

S. S. Cheng, S. L. Xie and B. G. Zhang, "Qualtative theory of partial difference equations (IV): Forced oscillations of hyperbolic type nonlinear partial difference equations," Tamkang J. Math., 26(1995), pp.337-360.

S. S. Cheng, T. C. Yan and H. J. Li, "Oscillation criteria for second order difference equations," Funkcialaj Ekvacioj, 34(1991), 223-239

W. G. Kelly and A. Peterson, Difference Equations, Academic Press, 1991.

W. Leighton, "Comparison theorems for linear differential equations of second order," Proc. Amer Math. Soc., 13(1962), 603-610.

Downloads

Published

1996-03-01

How to Cite

CHENG, S. S., XIE, S.-L., & ZHANG, B. G. (1996). QUALITATIVE THEORY OF PARTIAL DIFFERENCE EQUATIONS (V): STURMIAN THEOREMS FOR A CLASS OF PARTIAL DIFFERENCE EQUATIONS. Tamkang Journal of Mathematics, 27(1), 89-97. https://doi.org/10.5556/j.tkjm.27.1996.4366

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>